The isoperimetric inequality for a minimal surface with radially connected boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, pp. 583-593.
@article{ASNSP_1990_4_17_4_583_0,
     author = {Choe, Jaigyoung},
     title = {The isoperimetric inequality for a minimal surface with radially connected boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {583--593},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {4},
     year = {1990},
     zbl = {0745.53004},
     mrnumber = {1093710},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_4_583_0/}
}
TY  - JOUR
AU  - Choe, Jaigyoung
TI  - The isoperimetric inequality for a minimal surface with radially connected boundary
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 583
EP  - 593
VL  - Ser. 4, 17
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1990_4_17_4_583_0/
UR  - https://zbmath.org/?q=an%3A0745.53004
UR  - https://www.ams.org/mathscinet-getitem?mr=1093710
LA  - en
ID  - ASNSP_1990_4_17_4_583_0
ER  - 
%0 Journal Article
%A Choe, Jaigyoung
%T The isoperimetric inequality for a minimal surface with radially connected boundary
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1990
%P 583-593
%V Ser. 4, 17
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1990_4_17_4_583_0
Choe, Jaigyoung. The isoperimetric inequality for a minimal surface with radially connected boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, pp. 583-593. http://www.numdam.org/item/ASNSP_1990_4_17_4_583_0/

[A] F.J. Almgren, Jr., Optimal isoperimetric inequalities, Indiana Univ. Math. J., 35 (1986), 451-547. | Zbl

[C] T. Carleman, Zur Theorie der Minimalflächen, Math. Z., 9 (1921), 154-160. | JFM

[F] J. Feinberg, The isoperimetric inequality for doubly connected minimal surfaces in RN, J. Analyse Math., 32 (1977), 249-278. | Zbl

[G] M. Gromov, Filling Riemannian manifolds, J. Differential Geom., 18 (1983), 1-147. | Zbl

[H] R.A. Horn, On Fenchel's theorem, Amer. Math. Monthly, 78 (1971), 380-381. | Zbl

[LSY] P. Li - R. Schoen - S.-T. Yau, On the isoperimetric inequality for minimal surfaces, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 11 (1984), 237-244. | Numdam | Zbl

[OS] R. Osserman - M. Schiffer, Doubly-connected minimal surfaces, Arch. Rational Mech. Anal., 58 (1975), 285-307. | Zbl

[S] N. Smale, A bridge principle for minimal and constant mean curvature submanifolds of RN, Invent. Math., 90 (1987), 505-549. | Zbl